MAUDE Adverse Event Report: KNITTEL GLASER WHITE X-TRA SLIDES NON-CLIPPED (1440); SLIDES, MICROSCOPE

KNITTEL GLASER WHITE X-TRA SLIDES NON-CLIPPED (1440); SLIDES, MICROSCOPE
Model Number WHITE X-TRA SLIDES NON-CLIPPED (1440)
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported seeing tissue float away when using white x-tra slides non-clipped (1440), p/n: 3800200ae, lot: 4900072897.Trending analysis from 23 dec 2024 to 23 dec 2025 reported no (0) other related occurrences of this issue for this product lot.As manufacturer investigation of this complaint by leica biosystems is in progress, the root cause of this event has not yet been determined.If additional information is received a follow up mdr will be submitted.
 
Event or Problem Description
On (b)(6) 2025, the customer contacted leica biosystems and reported "with certain antibodies: on (b)(6), p16, cyclin, inhibin, er, pr, c-erb, beta catenin, ki67, the tissue floats off the leica x-tra slides." no adverse impact to a patient has been reported to the manufacturer to date.
 
Additional Manufacturer Narrative
The product history was reviewed and did not identify information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.Return for lot 4900072897 was tested for tissue adhesion.Three different tissue types (tonsil, skin, and liver) were cut and mounted on the slides.All slides were run through an h&e on the stainer.Upon h&e completion, no slides showed any issues with tissue adhesion.The root cause could not be unequivocally determined from the information available.If additional information is received a follow up report will be submitted.

Brand Name
WHITE X-TRA SLIDES NON-CLIPPED (1440)
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM  0000038114
Manufacturer (Section G)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM   0000038114
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key24014595
Report Number1419341-2026-00001
Device Sequence Number21470246
Product Code KEW
UDI-Device Identifier20849832025492
UDI-Public20849832025492
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberWHITE X-TRA SLIDES NON-CLIPPED (1440)
Device Catalogue Number3800200AE
Device Lot Number4900072897
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown